MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number PXT281218
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm expansion (4597)
Date of Event 08/23/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The following information was requested but was not available: weight, date of birth, pre-existing conditions and medications communication/interviews- additional information in regard to the event of the case was requested.The provided additional information is captured in the event description.Device not accessible for testing: the medical device remains implanted and was therefore not available for return and evaluation.Results pending completion of investigation: manufacturing evaluation results will be provided once they are completed.As gore was unable to determine which device(s) caused or contributed to the event if any; additional device(s) implanted related to this event include the following as referenced in 10392-2.Brand: gore® excluder® aaa endoprosthesis, product name: stent graft contralateral leg, catalog number: pxc141000, lot/sn: 04938598, udi: (b)(4).W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
The following information was reported to gore: on (b)(6) 2008, this patient underwent endovascular treatment using gore® excluder® conformable aaa endoprosthesis.On an unknown date, aneurysm enlargement was observed.On (b)(6) 2022, the patient underwent reintervention.A bypass was constructed from the left internal iliac artery to the external iliac artery and an additional stent graft was deployed.The cause of aneurysm enlargement has not been reported.
 
Additional Manufacturer Narrative
H6.Code c19, no device problem found: a review of manufacturing records verified that the lot involved in this event met all pre-release specifications.H6.Code d12, known inherent risk of device: according to the gore® excluder® aaa endoprosthesis instructions for use (ifu), adverse events that may occur and/or require additional intraoperative procedure time or intervention include, but are not limited to: aneurysm enlargement g3 / g4 date received by manufacturer was updated to (b)(6).2022 as manufacturing record review was completed in full on this date.H6.Code c21, results pending completion of investigation was replaced with findings h6.Code d16, conclusion not yet available replaced with conclusions.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL SUNNYVALE B/P
1327 orleans drive
sunnyvale CA 94089
Manufacturer Contact
breanna cox
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key15651929
Report Number2953161-2022-01149
Device Sequence Number12322318
Product Code MIH
UDI-Device Identifier00733132610280
UDI-Public00733132610280
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2009
Device Model NumberPXT281218
Device Catalogue NumberPXT281218
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2022
Supplement Date Received by Manufacturer10/06/2022
Initial Report FDA Received Date10/21/2022
Supplement Report FDA Received Date12/05/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/26/2006
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexMale